BibTeX record journals/comcom/LiuKW07

download as .bib file

@article{DBLP:journals/comcom/LiuKW07,
  author    = {Yang Liu and
               Yu{-}Kwong Kwok and
               Jiangzhou Wang},
  title     = {An adaptive packet scheduling algorithm for efficient downlink bandwidth
               allocation in {UWB} based wireless infrastructure networks},
  journal   = {Computer Communications},
  volume    = {30},
  number    = {9},
  pages     = {2087--2095},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.comcom.2007.04.004},
  doi       = {10.1016/j.comcom.2007.04.004},
  timestamp = {Tue, 09 Sep 2014 19:02:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/LiuKW07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}